# SDR ASAA2023101945742

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 47,692 hours, 14,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 1320562
- Condition: Missing
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C N8420001 MW0326 HARNESS #2 ENG. REQ. TWO CLAMP GROMMETS. GROUNDED - YES. REPLACED TWO CLAMP GROMMETS ON MW0326 HARNESS. REF AMM 26-11-025. NO DAMAGE NOTED TO HARNESS GND VERIFICATION SUCCESSFUL.
